# SDR SWAA2024041574168

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 57,566 hours, 34,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT LENS AT 4ABC AND 23 ABC MISSING<[01] OK TO CONTINUE PER MEL 33-15-02 SP1B  AUTH 188444;[02] INSTALLED NEW LENSES ON BULLNOSE EMERGENCY LIGHTS @ 4ABC AND 23 ABC IAW 33-51-03
